You and your partner are working for an urban ALS service. You are dispatched to a Priority 1 Overdose involving an unconscious person. O/A to the scene you note no hazards. You approach the pt, who is found to only moan to deep painful stimuli. Pt was lying face first in a puddle of vomit with a potent smell of ETOH. Pt cannot open his eyes, moans with deep painful stimuli and is initially flaccid. Pt has been outside for approx. two hours per his fiance on scene; she states that they were involved in a verbal altercation in which he threatened to harm himself. The fiance found two empty bottles of Cogentin that were recently filled. The pt’s skin is hot/flush/moist. Pupils are extremely dilated/= bilaterally. BP is 130/70 w/a HR of 72/regular. Respirations are 4 and irregular w/significant snoring noted. Pt has defecated down both legs. Coarse rhonchi noted on auscultation. You are 5 minutes away from a facility that can handle critical med calls. What do you do? Would your tx change if you were 20 minutes away?